# SDR SWAA2024052980605

- Difficulty date: April 29, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 303 Lbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS303 LBL55 AND WL208 AT FWD GALLEY AREA 2024-286679<[01] REPLACED INNER CHORD AND FASTENERS LOCATED BETWEEN BS 270 TO BS 360 LBL55 AND WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG #141A8110 SHEET: 11; REV: -. AND DWG #141A5220 SHEET: 1; REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INNER CHORD AND FASTENERS LOCATED BETWEEN BS 270 TO BS 360 LBL55 AND WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG #141A8110 SHEET: 11; REV: -. AND DWG #141A5220 SHEET: 1; REV: -. SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
